# SDR CALA2024110102777

- Difficulty date: October 24, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 72,499 hours, 25,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A 7.75" LONG, .085" DEEP DENT LOCATED 11" AFT OF FWD EDGE & 31" DOWN FROM UPPER EDGE. MEASURED DENT. DIMENSIONS ARE AS FOLLOWED: W=3" Y=.085 W/Y=35 DENT FOUND TO BE WITHIN LIMITS PER SRM 52-30-01 FIG 103 DETAIL 103 DETAIL F MEASURED DENT NO PROGRESSION NOTED WITHIN LIMITS PER SRM 52-30-0 1 FIG 103 DETAIL F RE INSP DENT NO PROGRESSION NOTED PER SRM 52-30-01 FIG103 DETAIL F.A/C OK TO CONTINUE. REINSPECTED DENT NO FURTHER PROGRESSION NOTED FOUND TO BE WITHIN LIMITS IN REFERENCE TO SRM 52-30-01 FI 3 DETAIL F OK TO CONTINU E . LOG PAGE WAS CONVERTED TO ELB FORMAT ON NOV 27, 2016 AT 12351020 INSPECTED DVI SRM 52-30-01 FIG 103 DETAIL F . NO PROGRESSION OF DAMAGE. ", W=3", L=7.75", W/Y=35 FOUND TO BE WITHIN LIMITS IAW B737-800 NO CRACKS NOTED. VERIFIED DENT MEASURAMENTS IAW GMM 06-35-05, PA SRM 52-30-01-1A-1. NDT COMPLETE IAW 737 PART 6 51-00-00 PROC. 23 R E. APPLIED DENT-DOT IAW GMM 06-35-05, PAR D. EVALUATED AND VERIFIED DENT MEASURAMENT AT AFT CARGO DOOR LOCATE D 11" AFT FROM FWD EDGE 31" DOWN FROM TOP EDGE AS FOLLOW: D=.085 0000-0018 WITH SN 1000020132 LP NO.9567585,CLOSE DMG.  REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN,ALL WORK DONE IAW B737-800 SRM 52-30-01-2R-3 PERFORMED WORK ON WC.3502257  REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN, ALL WORK DONE IAW B737-800 SRM 52-30-01-2R-3 PERFORMED WORK ON WC#3502257-0000-0018 WITH SN 1000020132 WITH LP#9567585, CLOSE DMG
